# SDR SWIA200412885

- Difficulty date: February 8, 2004
- Submitted: February 21, 2004
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 4,442 hours, 3,760 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Part serial: 1574
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO DEN FLAPS FAIL CAUTION MESSAGE WHEN FLAPS ARE SELECTED FROM 0 TO 8 DEGREES.  COMPLIED WITH QRH.  REMOVED AND REPLACED POWER DRIVE UNIT.  OPS CHECK GOOD.  ALL WORK DONE IAW CRJ MM 27-52-01.
